Universiti Teknologi Malaysia Institutional Repository

Conservation of the cylindrical and elliptic cylindrical K-P equations

Hong, Joseph Boon Zik and Fakhar, Kamran and Ahmad, Shamsuddin and Kara, Abdul Hamid (2015) Conservation of the cylindrical and elliptic cylindrical K-P equations. Applied Mathematics And Information Sciences, 9 (2). pp. 631-635. ISSN 1934-578X

Full text not available from this repository.

Official URL: http://dx.doi.org/10.12785/amis/090211


We study the invariance properties and exact solutions of the Kadomtsev-Petviashvili equation and construct its conservation laws and that of its transformed elliptic and elliptic-cylindrical versions. Then, it is shown how the conservation laws and related quantities of the transformed versions may be attained by applying the transformation variables as opposed to independent calculations which are often cumbersome for high order partial differential equations of 'many' variables.

Item Type:Article
Uncontrolled Keywords:conservation laws, cylindrical and elliptic cylindrical kadomtsev-petviashvili equation, lie symmetries, reduction
Subjects:A General Works
ID Code:58147
Deposited By: Haliza Zainal
Deposited On:04 Dec 2016 12:07
Last Modified:12 Apr 2017 09:13

Repository Staff Only: item control page